# SDR DALA14014773146

- Difficulty date: February 24, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 31,531 hours, 16,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON EXTERNAL SKIN LOCATED UNDER SCUFF PLATE AREA L2.  REWORKED AREA MECHANICALLY IAW SRM 51-73-00, LOCATED ON EXTERNAL SKIN UNDER SCUFF PLATE AREA. EVALUATED AND FOUND WITHIN LIMITS IAW SRM 53-41-11, PAR 4C. FIG 105, SHEET 1, PAGE 135/136.  MEASURE OF DEEPEST POINT AFTER REWORKED L=1.321", W=0.970", MRT=0.226", NOMINAL THICKNESS 0.236" IAW SRM 53-41-11.  PERFORMED HFEC AND ROTOTEST IAW NTM 51-10-08, PB6 AND 51-10-02  PB6, CRACK INDICATION NOT FOUND/EDDY CURRENT EQUIPMENT PN NORTEC500D, SN N500X1693P030 456.  REQUIRED FIRST INSPECTION FROM ACFT DELIVERY, 60,000 FC IAW SRI 53-41-11-1-002-00, PARA 3.A, TABLE 202.  MASK UPDATE: REDEFERRED LOG TO QC, ESTAB MONITOR INSPECTION; 10-0553-8-3824, S/N 3146 REP. 294704 MSP
